# SDR UPS04842978

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT HORIZONTAL STAB L/E UPPER RIB CRACKED AT XFS 47.5.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLES PER SRM 55-2-0 FIG 2.
